MENU

You are here

Publications

Export 6 results:
Filters: Author is Marta Lewicka  [Clear All Filters]
2010
Lewicka M, Mora MG, Pakzad MR. Shell theories arising as low energy Gamma-limit of 3d nonlinear elasticity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010) 253-295 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2601
2011
Lewicka M, Mora MG, Pakzad MR. The matching property of infinitesimal isometries on elliptic surfaces and elasticity on thin shells. Archive for Rational Mechanics and Analysis 200 (2011) 1023-1050 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3392
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.

Sign in